Differential Equations

, Volume 46, Issue 3, pp 321–328 | Cite as

On a nonlocal generalization of the biharmonic Dirichlet problem

  • G. K. Berikelashvili
  • D. G. Gordeziani
Partial Differential Equations

Abstract

We consider a mixed problem with the Dirichlet boundary conditions and integral conditions for the biharmonic equation. We prove the existence and uniqueness of a generalized solution in the weighted Sobolev space W 2 2 . We show that the problem can be viewed as a generalization of the Dirichlet problem.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Cannon, J.R., The Solution of the Heat Equation Subject to the Specification of Energy, Quart. Appl. Math., 1963, vol. 21, no. 2, pp. 155–160.MathSciNetGoogle Scholar
  2. 2.
    Karaushev, A.V., Rechnaya gidravlika (Fluvial Hidraulics), Leningrad, 1969.Google Scholar
  3. 3.
    Alekseev, A.S. and Kirillov, Yu.P., Investigation of a Class of Partial Differential Equations with Integral Boundary Conditions, Diff. Integr. Uravn., Gorkii, 1979, no. 3, pp. 118–122.Google Scholar
  4. 4.
    Sapagovas, M.P., A Difference Scheme for Two-Dimensional Elliptic Problems with an Integral Condition, Litovsk. Mat. Sb., 1983, vol. 23, no. 3, pp. 155–159.MATHMathSciNetGoogle Scholar
  5. 5.
    Paneyakh, B.P., Some Nonlocal Boundary Value Problems for Linear Differential Operators, Mat. Zametki, 1984, vol. 35, no. 3, pp. 425–434.MathSciNetGoogle Scholar
  6. 6.
    Skubachevskii, A.L. and Steblov, G.M., On the Spectrum of Differential Operators with Domain That Is Not Dense in L 2(0, 1), Dokl. Akad. Nauk SSSR, 1991, vol. 321, no. 6, pp. 1158–1163.Google Scholar
  7. 7.
    Gushchin, A.K. and Mikhailov, V.P., On the Solvability of Nonlocal Problems for a Second-Order Elliptic Equation, Mat. Sb., 1994, vol. 185, no. 1, pp. 121–160.Google Scholar
  8. 8.
    Chipot, M. and Lovat, B., Some Remarks on Nonlocal Elliptic and Parabolic Problems, Nonlinear Anal., 1997, vol. 30, no. 7, pp. 4619–4627.MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Davitashvili, T. and Gordeziani, D., Mathematical Model with Nonlocal Boundary Conditions for the Atmospheric Pollution, Bull. Georgian Acad. Sci., 2000, vol. 161, no. 3, pp. 435–437.MATHGoogle Scholar
  10. 10.
    De Schepper, H. and Slodička, M., Recovery of the Boundary Data for a Linear Second Order Elliptic Problem with a Nonlocal Boundary Condition, ANZIAM J., 2000, vol. 42, part C, pp. C518–C535.Google Scholar
  11. 11.
    Gordeziani, D. and Avalishvili, G., Investigation of the Nonlocal Initial Boundary Value Problems for Some Hyperbolic Equations, Hiroshima Math. J., 2001, vol. 31, no. 3, pp. 345–366.MATHMathSciNetGoogle Scholar
  12. 12.
    Mesloub, S., Bouziani, A., and Kechkar, N., A Strong Solution of an Evolution Problem with Integral Conditions, Georgian Math. J., 2002, vol. 9, no. 1, pp. 149–159.MATHMathSciNetGoogle Scholar
  13. 13.
    Berikelashvili, G., To a Nonlocal Generalization of the Dirichlet Problem, J. Inequal. Appl., 2006, vol. 2006, article ID 93858, pp. 1–6.CrossRefGoogle Scholar
  14. 14.
    Kufner, A. and Sändig, A.-M., Some Applications of Weighted Sobolev Spaces, Teubner-Texte Math., vol. 100, Leipzig, 1987.Google Scholar
  15. 15.
    Nekvinda, A. and Pick, L., A Note on the Dirichlet Problem for the Elliptic Linear Operator in Sobolev Spaces with Weight d M, Comment. Math. Univ. Carolin., 1988, vol. 29, no. 1, pp. 63–71.MATHMathSciNetGoogle Scholar
  16. 16.
    Ciarlet, P. G., The Finite Element Method for Elliptic Problems, Amsterdam: North-Holland, 1978. Translated under the title Metod konechnykh elementov dlya ellipticheskikh zadach, Moscow: Mir, 1980.MATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2010

Authors and Affiliations

  • G. K. Berikelashvili
    • 1
    • 2
  • D. G. Gordeziani
    • 1
    • 2
  1. 1.Razmadze Mathematical InstituteTbilisiGeorgia
  2. 2.Vekua Institute of Applied MathematicsTbilisi State UniversityTbilisiGeorgia

Personalised recommendations